Vol. 294, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 296: 1
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the existence of closed geodesics on 2-orbifolds

Christian Lange

Vol. 294 (2018), No. 2, 453–472
Abstract

We show that on every compact Riemannian 2-orbifold there exist infinitely many closed geodesics of positive length.

Keywords
closed geodesics, orbifolds
Mathematical Subject Classification 2010
Primary: 53C22, 57R18
Milestones
Received: 20 March 2017
Revised: 10 October 2017
Accepted: 30 October 2017
Published: 20 February 2018
Authors
Christian Lange
Mathematisches Institut der Universität zu Köln
Weyertal
Köln
Germany